This is a preview and has not been published.

Hopf Bifurcation of Three-Dimensional Quadratic Jerk System




Hopf bifurcation, Jerk system, Limit cycle, Liapunov quantities, Stability.


This paper is devoted to investigating the Hopf bifurcation of a three-dimensional quadratic jerk system. The stability of the singular points, the appearance of the Hopf bifurcation and the limit cycles of the system are studied. Additionally, the Liapunov quantities technique is used to study the cyclicity of the system and find how many limit cycles can be bifurcated from the Hopf points. Due to the computational load required for computing Liapunov quantities, some parameters are fixed. Currently, the analysis shows that three limit cycles can be bifurcated from the Hopf points.  The results presented in this study are verified using MAPLE program.


Download data is not yet available.


Vaidyanathan S, Kingni ST, Sambas A, Mohamed MA, Mamat M. A New Chaotic Jerk System with Three Nonlinearities and Synchronization via Adaptive Backstepping Control. Int J Eng Technol. 2018 Dec; 7(3): 1936-1943.

Molaie M, Jafari S, Sprott JC, Golpayegani SM. Simple Chaotic Flows with One Stable Equilibrium. Int J Bifurcat Chaos. 2013 Nov; 23(11): 1350188.

Wei Z, Zhang W, Yao M. On the Periodic Orbit Bifurcating from One Single Non-Hyperbolic Equilibrium in a Chaotic Jerk System. Nonlinear Dyn. 2015 Nov; 82 (3): 1251–1258.

Elhadj Z, Sprott JC. Boundedness of Certain Forms of Jerky Dynamics. Qual Theory Dyn Syst. 2012 Oct; 11:199-213.

Sang B, Huang B. Zero-Hopf Bifurcations of 3D Jerk Quadratic System. Mathematics (Basel). 2020; 8(9).

Llibre J, Messias M, Reinol D A. Zero–Hopf Bifurcations in Three-Dimensional Chaotic Systems with One Stable Equilibrium. Int J Bifurcat Chaos. 2020; 30(13): 2050189. ‏

Braun F, Mereu A C. Zero-Hopf Bifurcation in a 3D Jerk System. Nonlinear Anal Real World Appl. 2021 Jun 1; 59: 103245.

Hussein N H. Periodic Solutions Bifurcating from a Curve of Singularity of the Jerk System. Zanco J Pure Appl Sci. 2020; 32 (2): 55–61.

Llibre J, Makhlouf A. Zero-Hopf Periodic Orbit of a Quadratic System of Differential Equations Obtained from a Third-Order Differential Equation. Differ Equ Dyn Syst. 2019 Jan 15; 27: 75-82.

Sang B, Salih R H and Wang N. Zero-Hopf Bifurcations and Chaos of Some Quadratic Jerk Systems. J Nonlinear Funct Anal. 2020; Article ID 25: 1-16.

Salih RH, Hasso MS, Ibrahim SH. Centre Bifurcations for a Three-Dimensional System with Quadratic Terms. Zanco J Pure Appl Sci. 2020; 32(2): 62–71.

Sang B. Hopf Bifurcation Formulae and Applications to the Genesiotest System. J Nonlinear Funct Anal. 2019; 1–16.

Liu M, Sang B, Wang N, Ahmad I. Chaotic Dynamics by Some Quadratic Jerk Systems. Axioms. 2021; 10.3: 227.‏

Hafizul M, Sahabuddin S, Mohammad S. Predator-Prey Dynamics with Allee Effect on Predator Species Subject to Intra-Specific Competition and Nonlinear Prey Refuge. J Math Comput Sci. 2022; 25(2): 150—165.

Hassard BD, Kazarinoff ND, Wan YH. Theory and Applications of Hopf Bifurcation. CUP Archive. 1981; Vol.41.

Salih RH. Hopf Bifurcation and Centre Bifurcation in Three Dimensional Lotka-Volterra Systems.

UK: Plymouth University. 2015.

Sang B. Focus Quantities with Applications to Some Finite-Dimensional Systems. Math Methods Appl Sci. 2021; 44 (1): 464–475.

Sang B, Huang B. Bautin Bifurcations of a Financial System. Electron J Qual Theory Differ Equ. 2017; 95: 1–22.

Naji RK. On The Dynamical Behavior of a Prey-Predator Model with the Effect of Periodic Forcing. Baghdad Sci J. 2021 Mar. 10; 4(1): 147-5.

Majeed SN, Naji RK. An Analysis of a Partial Temporary Immunity SIR Epidemic Model with Nonlinear Treatment Rate. Baghdad Sci J. 2019; 16(3): 639-647.

Andronov AA, Leontovich EA, Gordon II, Maier AG. Theory of Bifurcations of Dynamic Systems on a Plane. Israel Program for Scientific Translations; US Department of Commerce, National Technical Information Service, Springfield; 1971. p 500.

Lu Z, Luo Y. Two Limit Cycles in Three-Dimensional Lotka-Volterra Systems. Comput Math Appl. 2002; 44 (1-2):51–66.

Wang D. Mechanical Manipulation for a Class of Differential Systems. J Symb Comput. 1991; 12(2): 233–254.

Wang D, Zheng Z. Differential Equations with Symbolic Computation, Basel: Birkhäuser Basel; 2005; 374p.

Rionero S. Hopf Bifurcations in Dynamical Systems. Ric Mat. 2019 Dec; 68: 811-40.